Thread: ug lab gear sides
12-22-2005, 07:33 PM #1
ug lab gear sides
up until my last cycle I had been using undergound lab gear. I had good results with it but I was experincing bad hot flashs and a beat red face sides everytime I'd get on cycle. This cycle Im running the same compounds as I usually do at the same dose 1000mg ew of test e but Im using pharm grade. I havent experianced any of those sides this time. Could these sides be related to the way in which the gear is made?
12-23-2005, 12:54 AM #2
12-23-2005, 01:28 AM #3
I did a search on this and found a number of people afflicted by these sides. Come on people what were you running?
12-23-2005, 02:09 AM #4Originally Posted by jonasb
Last edited by prealdeal; 12-23-2005 at 02:31 AM.
12-23-2005, 03:15 AM #5
i use UGs but never had those problems
12-23-2005, 05:38 AM #6
High B/P ? have you checked you B/P ?
12-23-2005, 04:17 PM #7
I had my blood pressure checked and it was normal
12-23-2005, 05:35 PM #8Originally Posted by WhiteyeBrowe*
12-23-2005, 06:33 PM #9
This isn't a pond son, no fishing allowed. You might be allergic to whatever oil they are using as the solvent.
12-23-2005, 06:42 PM #10Associate Member
- Join Date
- Jan 2005
I dont think ug comes in grades especially pharm
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)